Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 51, Number 12

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 51, Number 12 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 51, Number 12 (1945)
Bull. Amer. Math. Soc. 51 (1945)
More Information
Full-text PDF Free Access     Request Permissions
Hermitian quadratic forms in a quasi-field
Gordon Pall.
Bull. Amer. Math. Soc. 51 (1945), 889-893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015032
Note on the equivalence of nonsingular pencils of Hermitian matrices
John Williamson.
Bull. Amer. Math. Soc. 51 (1945), 894-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014046
On a lemma of Littlewood and Offord
P. Erdös.
Bull. Amer. Math. Soc. 51 (1945), 898-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014608
Null systems in projective space
Reinhold Baer.
Bull. Amer. Math. Soc. 51 (1945), 903-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015218
Quadratic forms
D. G. Bourgin.
Bull. Amer. Math. Soc. 51 (1945), 907-908
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014049
On genera of binary quadratic forms
Irving Reiner.
Bull. Amer. Math. Soc. 51 (1945), 909-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0015089
On three problems concerning nil-rings
Jakob Levitzki.
Bull. Amer. Math. Soc. 51 (1945), 913-919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014072
Solution of a class of singular integral equations
Eric Reissner.
Bull. Amer. Math. Soc. 51 (1945), 920-922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013839
On a characteristic property of linear functions
E. F. Beckenbach.
Bull. Amer. Math. Soc. 51 (1945), 923-930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014149
Note on a certain continued fraction
H. S. Wall.
Bull. Amer. Math. Soc. 51 (1945), 930-934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013437
A note on the zeros of the sections of a partial fraction
Morris Marden.
Bull. Amer. Math. Soc. 51 (1945), 935-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014508
Asymptotic distribution of sums of Rademacher functions
Jerome C. Smith.
Bull. Amer. Math. Soc. 51 (1945), 941-944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013848
On the Hamilton differential
Vincent C. Poor.
Bull. Amer. Math. Soc. 51 (1945), 945-948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013782
Measure preserving homeomorphisms at fixed points
Deane Montgomery.
Bull. Amer. Math. Soc. 51 (1945), 949-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013905
Generalizations of two theorems of Janiszewski
R. H. Bing.
Bull. Amer. Math. Soc. 51 (1945), 954-960
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013904
On isometries of square sets
Paul J. Kelly.
Bull. Amer. Math. Soc. 51 (1945), 960-963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013898
On Riemannian manifolds of four dimensions
Shiing-Shen Chern.
Bull. Amer. Math. Soc. 51 (1945), 964-971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013910
A 5 curve theorem generalizing the theorem of Carnot
Th. Motzkin.
Bull. Amer. Math. Soc. 51 (1945), 972-975
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014246
The hypersurface cross ratio
Th. Motzkin.
Bull. Amer. Math. Soc. 51 (1945), 976-984
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014247
The pentagon in the projective plane, with a comment on Napier’s rule
Th. Motzkin.
Bull. Amer. Math. Soc. 51 (1945), 985-989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014248
Rectilinear congruences whose developables intersect a surface in its lines of curvature
C. E. Springer.
Bull. Amer. Math. Soc. 51 (1945), 990-996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014270
Integral distances
Paul Erdös.
Bull. Amer. Math. Soc. 51 (1945), 996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0013512
A note on the first normal space of a $V_{m}$ in an $R_{n}$
Yung-Chow Wong.
Bull. Amer. Math. Soc. 51 (1945), 997-1000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0014759
Errata, Volume 50
Bull. Amer. Math. Soc. 51 (1945), 1001
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 51
Bull. Amer. Math. Soc. 51 (1945), 1001
More Information
Full-text PDF Free Access     Request Permissions
Index of volume 51
Bull. Amer. Math. Soc. 51 (1945), 1002-1008
More Information
Full-text PDF Free Access     Request Permissions